# SDR C2XA99IA048

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 12025603620
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RIGHT ENGINE COWL DOOR 428 LOWER FORWARD CORNER CHAFED AND CRACKED.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER REPAIR AND CHAF STRIP.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
